MathSciNet Relay Station
MathSciNet bibliographic data
MR955181 (90d:70049) 70H99 (70H05)
Leach, P. G. L.; Mahomed, F. M. Maximal subalgebra associated with a first integral of a system possessing ${\rm sl}(3,{\bf R})$ algebra. J. Math. Phys. 29 (1988), no. 8, 1807–1813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement